MathSciNet Relay Station
MathSciNet bibliographic data
MR2769535 (2011j:93106) 93D20 (15A39 34K20 92B20 93C23)
Wang, Huiwei; Song, Qiankun; Duan, Chengjun LMI criteria on exponential stability of BAM neural networks with both time-varying delays and general activation functions. Math. Comput. Simulation 81 (2010), no. 4, 837–850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement